# SDR SIMA200805703

- Difficulty date: February 21, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 19,889 hours, 19,843 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006491
- Part serial: 9910157
- Condition: Inoperative
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3422, CREW REPORTED RETURN TO FIELD FOR ANTI-ICE CONDITION INOP MESSAGES WITH WING AND STAB MESSAGES.  THE CREW DID DECLARE AN EMERGENCY.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT WING ANTI-ICING VALVE.  OPERATIONAL  CHECK GOOD AND NR 8194; AIRCRAFT RETURNED TO SERVICE.
